# SDR UPS02838587

- Difficulty date: June 11, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 152
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW MM 33-50-01, OPS CHECK NORMAL.
